# SDR A6WA201240161

- Difficulty date: December 31, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIPS CRACKED INBD AND OTBD SIDE OF RBL9 FLOORBEAM.  R & R RBL9 INBD & OTBD CLIPS WITH NEW SERVICEABLE CLIPS IAW SRM 51-42-21 AND REO 601R-53-11-71, REV D.
